# SDR G8G2008F00000

- Difficulty date: May 28, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- System (JASC): 3110 · Instrument Panel
- Part: Accessory Unit
- Part number: 6560214106
- Part serial: M00418
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OPERATION CAPTAIN’S RMI CARD AND FO`S HSI CARD STOPPED TURNING IN FLIGHT, BOTH RMI NEEDLES FROZE IN POSITION.  AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED THE FLIGHT INSTRUMENT ACCY UNIT AT FAULT. REMOVED AND REPLACED FLIGHT INSTRUMENT ACCY UNIT, OPS CHECK GOOD. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE. (K)
